The Berezin inequality on domains of infinite measure

Publikation: Bidrag til tidsskriftTidsskriftartikelForskningfagfællebedømt

Standard

The Berezin inequality on domains of infinite measure. / Schimmer, Lukas.

I: Bulletin of Mathematical Sciences, Bind 3, Nr. 1, 05.2013, s. 173-182.

Publikation: Bidrag til tidsskriftTidsskriftartikelForskningfagfællebedømt

Harvard

Schimmer, L 2013, 'The Berezin inequality on domains of infinite measure', Bulletin of Mathematical Sciences, bind 3, nr. 1, s. 173-182. https://doi.org/10.1007/s13373-013-0035-1

APA

Schimmer, L. (2013). The Berezin inequality on domains of infinite measure. Bulletin of Mathematical Sciences, 3(1), 173-182. https://doi.org/10.1007/s13373-013-0035-1

Vancouver

Schimmer L. The Berezin inequality on domains of infinite measure. Bulletin of Mathematical Sciences. 2013 maj;3(1):173-182. https://doi.org/10.1007/s13373-013-0035-1

Author

Schimmer, Lukas. / The Berezin inequality on domains of infinite measure. I: Bulletin of Mathematical Sciences. 2013 ; Bind 3, Nr. 1. s. 173-182.

Bibtex

@article{3f49ab7759e34ca9a67e082fdb17267e,
title = "The Berezin inequality on domains of infinite measure",
keywords = "Berezin inequality, Magnetic field, Heisenberg sub-Laplacian",
author = "Lukas Schimmer",
year = "2013",
month = "5",
doi = "10.1007/s13373-013-0035-1",
language = "English",
volume = "3",
pages = "173--182",
journal = "Bulletin of Mathematical Sciences",
issn = "1664-3607",
publisher = "Springer Basel AG",
number = "1",

}

RIS

TY - JOUR

T1 - The Berezin inequality on domains of infinite measure

AU - Schimmer, Lukas

PY - 2013/5

Y1 - 2013/5

KW - Berezin inequality

KW - Magnetic field

KW - Heisenberg sub-Laplacian

U2 - 10.1007/s13373-013-0035-1

DO - 10.1007/s13373-013-0035-1

M3 - Journal article

VL - 3

SP - 173

EP - 182

JO - Bulletin of Mathematical Sciences

JF - Bulletin of Mathematical Sciences

SN - 1664-3607

IS - 1

ER -

ID: 203869437